# SDR ABXA20240916175

- Difficulty date: September 16, 2024
- Submitted: September 17, 2024
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 98,724 hours, 36,569 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Low
- Location: Rt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RH ENGINE LOW OIL UPON ENGINE START AND PUSH.BACK  LH 19 ON START DROPPED TO 18 THEN TO 13 AND STABLE AT 14. RH 21 THEN 17 ON IDLE, NO ISSUES. AC RETURNED TO GATE AND MTX GROUNDED AC MTX CHECKED OIL @ SIGHT GLASS, FULL. EICAS READING 19 LH + 21 RH. SERVICED LH ENG W 1QT OIL. EICAS READING 20 + 21. OIL STILL IN SIGHTGLASS. WORK IAW B767-2A.AND RETURNED AC TO SERVICE
